Alert archive / New York / Small Craft Advisories in 2019

Small Craft Advisory 50, NWS Buffalo, NY

April 30, 2019

NWS Buffalo, NY issued this small craft advisory at Apr 30, 2019, 2:27 PM EDT. It took effect at May 1, 2019, 6:00 AM EDT. It was in force for 16 hr.

The area

The counties it named.

The facts

Issued
Apr 30, 2019, 2:27 PM EDT (18:27 UTC)
In effect from
May 1, 2019, 6:00 AM EDT
Expired
May 1, 2019, 9:52 PM EDT
In force
16 hr
Issued by
NWS Buffalo, NY

The text

As transmitted.

169 
WHUS71 KBUF 301827
MWWBUF

URGENT - MARINE WEATHER MESSAGE
National Weather Service Buffalo NY
227 PM EDT Tue Apr 30 2019

LOZ042-010230-
/O.NEW.KBUF.SC.Y.0050.190501T1000Z-190502T0300Z/
Lake Ontario nearshore waters from the Niagara River to Hamlin
Beach-
227 PM EDT Tue Apr 30 2019

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO 11 PM EDT
WEDNESDAY...

The National Weather Service in Buffalo has issued a Small Craft
Advisory, which is in effect from 6 AM to 11 PM EDT Wednesday.

* WINDS...East to 30 knots.

* WAVES...4 to 7 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 18 to 33 knots
and/or waves averaging 4 feet or more are expected to produce
hazardous wave conditions to small craft. Inexperienced
mariners...especially those operating smaller vessels...should
avoid navigating in these conditions.

&&

$$

Reynolds
8 follow-up statements
258 
WHUS71 KBUF 301955
MWWBUF

URGENT - MARINE WEATHER MESSAGE
National Weather Service Buffalo NY
355 PM EDT Tue Apr 30 2019

LOZ043-010400-
/O.EXB.KBUF.SC.Y.0050.190501T1000Z-190502T0000Z/
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
355 PM EDT Tue Apr 30 2019

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO 8 PM EDT
WEDNESDAY...

The National Weather Service in Buffalo has issued a Small Craft
Advisory, which is in effect from 6 AM to 8 PM EDT Wednesday.

* WINDS...East 15 to 25 knots.

* WAVES...4 to 7 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 18 to 33 knots
and/or waves averaging 4 feet or more are expected to produce
hazardous wave conditions to small craft. Inexperienced
mariners...especially those operating smaller vessels...should
avoid navigating in these conditions.

&&

$$

LOZ042-010400-
/O.CON.KBUF.SC.Y.0050.190501T1000Z-190502T0300Z/
Lake Ontario nearshore waters from the Niagara River to Hamlin
Beach-
355 PM EDT Tue Apr 30 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TO 11 PM EDT
WEDNESDAY...

* WINDS...East to 30 knots.

* WAVES...6 to 9 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 18 to 33 knots
and/or waves averaging 4 feet or more are expected to produce
hazardous wave conditions to small craft. Inexperienced
mariners...especially those operating smaller vessels...should
avoid navigating in these conditions.

&&

$$

Hitchcock
188 
WHUS71 KBUF 010220
MWWBUF

URGENT - MARINE WEATHER MESSAGE
National Weather Service Buffalo NY
1020 PM EDT Tue Apr 30 2019

LOZ042-011030-
/O.CON.KBUF.SC.Y.0050.190501T1000Z-190502T0300Z/
Lake Ontario nearshore waters from the Niagara River to Hamlin
Beach-
1020 PM EDT Tue Apr 30 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TO 11 PM EDT
WEDNESDAY...

* WINDS...East to 30 knots.

* WAVES...6 to 9 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 18 to 33 knots
and/or waves averaging 4 feet or more are expected to produce
hazardous wave conditions to small craft. Inexperienced
mariners...especially those operating smaller vessels...should
avoid navigating in these conditions.

&&

$$

LOZ043-011030-
/O.CON.KBUF.SC.Y.0050.190501T1000Z-190502T0000Z/
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
1020 PM EDT Tue Apr 30 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TO 8 PM EDT
WEDNESDAY...

* WINDS...East 15 to 25 knots.

* WAVES...4 to 7 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 18 to 33 knots
and/or waves averaging 4 feet or more are expected to produce
hazardous wave conditions to small craft. Inexperienced
mariners...especially those operating smaller vessels...should
avoid navigating in these conditions.

&&

$$

Hitchcock
066 
WHUS71 KBUF 010802
MWWBUF

URGENT - MARINE WEATHER MESSAGE
National Weather Service Buffalo NY
402 AM EDT Wed May 1 2019

LOZ042-011615-
/O.CON.KBUF.SC.Y.0050.190501T1000Z-190502T0300Z/
Lake Ontario nearshore waters from the Niagara River to Hamlin
Beach-
402 AM EDT Wed May 1 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

* WINDS...East 15 to 25 knots.

* WAVES...6 to 9 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 18 to 33 knots
and/or waves averaging 4 feet or more are expected to produce
hazardous wave conditions to small craft. Inexperienced
mariners...especially those operating smaller vessels...should
avoid navigating in these conditions.

&&

$$

LOZ043-011615-
/O.CON.KBUF.SC.Y.0050.190501T1000Z-190502T0000Z/
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
402 AM EDT Wed May 1 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WINDS...East 15 to 25 knots.

* WAVES...4 to 7 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 18 to 33 knots
and/or waves averaging 4 feet or more are expected to produce
hazardous wave conditions to small craft. Inexperienced
mariners...especially those operating smaller vessels...should
avoid navigating in these conditions.

&&

$$
482 
WHUS71 KBUF 011039
MWWBUF

URGENT - MARINE WEATHER MESSAGE
National Weather Service Buffalo NY
639 AM EDT Wed May 1 2019

LEZ040-041-011600-
/O.EXB.KBUF.SC.Y.0050.000000T0000Z-190501T1600Z/
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
639 AM EDT Wed May 1 2019

...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON EDT TODAY...

The National Weather Service in Buffalo has issued a Small Craft
Advisory, which is in effect until noon EDT today.

* WINDS...East 15 to 25 knots.

* WAVES...2 to 4 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 18 to 33 knots
and/or waves averaging 4 feet or more are expected to produce
hazardous wave conditions to small craft. Inexperienced
mariners...especially those operating smaller vessels...should
avoid navigating in these conditions.

&&

$$

LOZ042-011845-
/O.CON.KBUF.SC.Y.0050.000000T0000Z-190502T0300Z/
Lake Ontario nearshore waters from the Niagara River to Hamlin
Beach-
639 AM EDT Wed May 1 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

* WINDS...East 15 to 25 knots.

* WAVES...6 to 9 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 18 to 33 knots
and/or waves averaging 4 feet or more are expected to produce
hazardous wave conditions to small craft. Inexperienced
mariners...especially those operating smaller vessels...should
avoid navigating in these conditions.

&&

$$

LOZ043-011845-
/O.CON.KBUF.SC.Y.0050.000000T0000Z-190502T0000Z/
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
639 AM EDT Wed May 1 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WINDS...East 15 to 25 knots.

* WAVES...4 to 7 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 18 to 33 knots
and/or waves averaging 4 feet or more are expected to produce
hazardous wave conditions to small craft. Inexperienced
mariners...especially those operating smaller vessels...should
avoid navigating in these conditions.

&&

$$
402 
WHUS71 KBUF 011423
MWWBUF

URGENT - MARINE WEATHER MESSAGE
National Weather Service Buffalo NY
1023 AM EDT Wed May 1 2019

LEZ040-041-011530-
/O.CAN.KBUF.SC.Y.0050.000000T0000Z-190501T1600Z/
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
1023 AM EDT Wed May 1 2019

...SMALL CRAFT ADVISORY IS CANCELLED...

The National Weather Service in Buffalo has cancelled the Small
Craft Advisory.

$$

LOZ042-012230-
/O.CON.KBUF.SC.Y.0050.000000T0000Z-190502T0300Z/
Lake Ontario nearshore waters from the Niagara River to Hamlin
Beach-
1023 AM EDT Wed May 1 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

* WINDS...East to 30 knots.

* WAVES...6 to 9 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 18 to 33 knots
and/or waves averaging 4 feet or more are expected to produce
hazardous wave conditions to small craft. Inexperienced
mariners...especially those operating smaller vessels...should
avoid navigating in these conditions.

&&

$$

LOZ043-012230-
/O.CON.KBUF.SC.Y.0050.000000T0000Z-190502T0000Z/
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
1023 AM EDT Wed May 1 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WINDS...East 15 to 25 knots.

* WAVES...4 to 7 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 18 to 33 knots
and/or waves averaging 4 feet or more are expected to produce
hazardous wave conditions to small craft. Inexperienced
mariners...especially those operating smaller vessels...should
avoid navigating in these conditions.

&&

$$
821 
WHUS71 KBUF 012041
MWWBUF

URGENT - MARINE WEATHER MESSAGE
National Weather Service Buffalo NY
441 PM EDT Wed May 1 2019

LOZ042-020300-
/O.CON.KBUF.SC.Y.0050.000000T0000Z-190502T0300Z/
Lake Ontario nearshore waters from the Niagara River to Hamlin
Beach-
441 PM EDT Wed May 1 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

* WINDS...East 15 to 25 knots.

* WAVES...3 to 6 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 18 to 33 knots
and/or waves averaging 4 feet or more are expected to produce
hazardous wave conditions to small craft. Inexperienced
mariners...especially those operating smaller vessels...should
avoid navigating in these conditions.

&&

$$

LOZ043-020000-
/O.CON.KBUF.SC.Y.0050.000000T0000Z-190502T0000Z/
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
441 PM EDT Wed May 1 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WINDS...East 15 to 25 knots.

* WAVES...3 to 5 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 18 to 33 knots
and/or waves averaging 4 feet or more are expected to produce
hazardous wave conditions to small craft. Inexperienced
mariners...especially those operating smaller vessels...should
avoid navigating in these conditions.

&&

$$

Hitchcock
533 
WHUS71 KBUF 012248
MWWBUF

URGENT - MARINE WEATHER MESSAGE
National Weather Service Buffalo NY
648 PM EDT Wed May 1 2019

LOZ043-020000-
/O.CAN.KBUF.SC.Y.0050.000000T0000Z-190502T0000Z/
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
648 PM EDT Wed May 1 2019

...SMALL CRAFT ADVISORY IS CANCELLED...

The National Weather Service in Buffalo has cancelled the Small
Craft Advisory.

Winds have become south and diminished.

$$

LOZ042-020300-
/O.CON.KBUF.SC.Y.0050.000000T0000Z-190502T0300Z/
Lake Ontario nearshore waters from the Niagara River to Hamlin
Beach-
648 PM EDT Wed May 1 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

* WINDS...Northeast 10 to 20 knots.

* WAVES...3 to 5 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 18 to 33 knots
and/or waves averaging 4 feet or more are expected to produce
hazardous wave conditions to small craft. Inexperienced
mariners...especially those operating smaller vessels...should
avoid navigating in these conditions.

&&

$$

Hitchcock
614 
WHUS71 KBUF 020152
MWWBUF

URGENT - MARINE WEATHER MESSAGE
National Weather Service Buffalo NY
952 PM EDT Wed May 1 2019

LOZ042-020300-
/O.CAN.KBUF.SC.Y.0050.000000T0000Z-190502T0300Z/
Lake Ontario nearshore waters from the Niagara River to Hamlin
Beach-
952 PM EDT Wed May 1 2019

...SMALL CRAFT ADVISORY IS CANCELLED...

The National Weather Service in Buffalo has cancelled the Small
Craft Advisory.

Winds have become south and diminished.

$$

Hitchcock

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Apr 30, 2:26 PM EDT, 1 minute earlier.

Area forecast discussion, Apr 30, 2:26 PM EDT, 1 minute before
Area Forecast Discussion
National Weather Service Buffalo NY
226 PM EDT Tue Apr 30 2019

.SYNOPSIS...
Surface high pressure will giveway to a weak low pressure system
that will lift a warm front into the eastern Great Lakes. Look for
increasing chances for showers and possibly a few rumbles of thunder
late tonight into Wednesday. Unsettled weather will continue through
the rest of the work week as multiple waves ripple east along a
frontal boundary draped across the Ohio Valley and southern Great
Lakes.

&&

.NEAR TERM /THROUGH TONIGHT/...
Strong surface ridging centered over the Hudson Bay and a drier air
mass advecting into the lower lakes will gradually bring some
partial clearing just south of lake Ontario which is already
occuring east of Lake Ontario (North Country)late this afternoon.
Elsewhere, its likely to remain partly to mostly cloudy for much of
the Niagara Frontier, interior portions of the Finger Lakes, and the
western Southern Tier. Furthermore, to hamper clearing mid and high
level clouds will continue to spill in over Western NY with the next
system already influencing our area. With that said, expect cool
conditions with highs struggle to make it above the upper 40s to
lower 50s with the warmest readings found across the North Country
(where the greatest amount of sunshine will be realized).

Tonight, the stout surface ridge will reluctantly shift east across
Quebec-New England as a weak surface low tracks northeast across the
Mississippi River Basin. As the low tracks northeast it will nudge a
warm frontal boundary towards and then into our region by early
Wednesday morning. Increasing isentropic lift with a strengthening 30
knot LLJ intersecting the warm frontal boundary will likely lead to
increasing chances for showers. With that said, latest model
guidance shows some meager amounts of elevated instability 100-300
J/kg MUCAPE that may support a chance of a few rumbles of thunder as
the front advances across the forecast area. Temperatures wise, with
increasing cloud cover overnight temperatures will only dip back
into the low to mid 40s across far Western NY. Further east, it will
be a Little bit cooler across the North Country where less cloud
cover will allow temperatures to fall back into the upper 30s to
around 40F around daybreak.

Wednesday, as the warm front lifts ever so slowly NNE it will run
into the stout surface ridge to our north and northeast. The ridge
will likely stall this boundary which is forecast to be found across
Lake Ontario and oriented east to west into the North Country by the
afternoon hours. This boundary will not only serve as a focus for
precipitation during the day but also set up a stark temperature
gradient across the forecast area with highs in the 40s likely north
of the boundary and 70s south. With a majority of Western NY for the
most part becoming entrenched within the warm sector its likely that
there will only some limited shower activity ahead of the surface
wave which will eventually track along the warm frontal boundary.
Additionally, latest guidance show SBCAPE will climb to between 500-
100 J/kg in the warm sector during the afternoon, with the greatest
threat for a severe storm found across the western Southern Tier.
SPC has a Marginal Risk of a severe storm across OH/PA and clipping
a small portion of our area as noted above (western Southern Tier).
Otherwise, the best chance for showers with embedded thunderstorms
will likely come as the weak wave of low pressure tracks east and
sends its trailing cold front across the lower lakes Wednesday
night.

&&

.SHORT TERM /WEDNESDAY THROUGH FRIDAY NIGHT/...
There will certainly be no shortage of unsettled weather during this
time frame...but the good news is that there will be periods of dry
weather as well with temperatures averaging near or just a bit ABOVE
normal. That being said...lets dig into the details.

A warm front extending east from a surface low over the Upper Mid
West will slowly advance across our forecast area during the day
Wednesday...but its northward push will be limited because of an
expansive surface high centered over Hudson Bay. The blocking high
will actually prevent the surface boundary from advancing past the
south shore of Lake Ontario...this despite the strength of the
overlying 590dm mid level ridge. This will set the stage for a
dichotomy of temperature and weather regimes on Wednesday where the
Southern Tier will experience significant warming with highs of 70-
75 and possibly some thunderstorms within the warm sector to the
south of the front...while it will be cool near 50 and rainy over
the North Country and especially the Thousand Islands region (40s).
Unfortunately...the largest population in our forecast area will lie
between the two where conditions will not be as clear cut.

The bulk of the forcing will be supplied by a 35-40kt low level jet
impinging upon the warm frontal boundary...with the strongest
frontogenetic lift being focused near and east of Lake Ontario. This
is where high likely to cat pops will be in place. While there will
be the potential for some showers within the warm sector over the
Southern Tier...the bulk of the pcpn for that area will come after
the airmass has destabilized in the afternoon. SBCAPE is forecast to
reach to between 500-1000j/kg across the Southern Tier...with
generally a skinny CAPE profile being accompanied by a high shear
environment. Am not impressed for the potential for strong
thunderstorms...although SPC does have Ohio and western Lake Erie
outlined in an area of marginal risk. In both the stratiform and
convective areas of pcpn...a strengthening low level jet to 50kts
should enhance the activity as we progress into the late afternoon
and evening.

The 50kt low level jet Wednesday evening will precede/accompany a
surface wave that will be rippling to the east along the quasi-
stationary frontal boundary near the south shore of Lake Ontario.
The resulting widespread showers and possible thunderstorms will
then taper off in coverage and intensity during the overnight as the
LLJ and associated sfc wave will push east of our region. The
exiting wave will also help to drag the frontal boundary back to the
south (as a cold front) across the western counties. While this will
keep some showers around...again the coverage will diminish...
especially for sites near and east of Lake Ontario.

Thursday should be a nicer day across the region...especially for
sites north of the Southern Tier where a drier airmass will be in
place in the wake of the previous nights fropa. The front itself is
forecast to push south to at least central Pennsylvania before
stalling during the midday hours. While this will encourage partial
clearing for the bulk of the region...the clearing will be
relatively short lived. An amplifying mid level ridge over the
region will help to push the pesky surface boundary back to the
north during the second half of the day. This will keep the risk for
showers across the Southern Tier counties throughout the day.

A broad and somewhat nebulous surface low over the mid western
states Thursday evening is forecast to consolidate a bit overnight
while tracking across the Lower Great Lakes. A nominal 35-40 kt LLJ
associated with the disorganized sfc feature should be able to
support at least likely pops for more showers with some
thunderstorms not out of the question.

The somewhat disorganized storm system will drag its associated cold
front across the region on Friday. This will keep showers in the
forecast...especially during the morning hours. Partial clearing can
then be anticipated for the western counties during the afternoon...
with the clearing working its way across the remainder of the
forecast area Friday night.

&&

.LONG TERM /SATURDAY THROUGH MONDAY/...
Temperatures will be within a few degrees of normal through this
period...as the axis of a broad mid level trough will be found over
the center of the continent. While that will be good news after
shivering through three consecutive weekends with temperatures
averaging some 10 degrees below normal...there is an increasing
chance that we will have some showers to contend with for a portion
of this time period.

The persistent frontal boundary that is going to oscillate back and
forth across our region for several days leading into this period is
now forecast to rear its ugly head one last time. An increasing
number of medium range ensemble members are suggesting that one more
wave will ride along the boundary...which will be over the Mid
Atlantic region on Saturday. Moisture from this weak wave may push
far enough north to support some showers over the western
counties...and the Southern Tier in particular. This is a low
confidence forecast though...so stay tuned for more clarity.

The wave will pull away from the Mid Atlantic region Saturday
night...and this will favor nice weather courtesy of a wedge of high
pressure over the Lower Great Lakes.

The next cool front is then forecast to push through the region
late Sunday night or Monday. This will offer a low chance for
showers with the bulk of the 18 hour period being rain free.

&&

.AVIATION /19Z TUESDAY THROUGH SUNDAY/...
Mixture of MVFR-VFR flight conditions expected with surface high
pressure over the Hudson Bay influencing the lower Great Lakes
through this evening.

Tonight, the axis of the strong surface ridge will slowly shift
eastward across Quebec and into New England. Another wave of low
pressure will lift across the Mississippi Valley Basin to the Upper
Midwest and then push its warm front into Western New York. The
advancing front will once again bring increasing clouds from
southwest to northeast, along with an increasing potential for
showers and a few rumbles of thunder across western New York as the
night progresses. In terms of flight conditions, ceilings and
visibilities should largely be in the VFR range overnight. Although,
conditions will deteriorate as the warm front enter and crosses the
area.

Wednesday, a warm front will stall across the area with showers and
possibly a few rumbles of thunder along this front with a period of
reduce ceiling and visibilities across the region.

Outlook...
Wednesday night...
MVFR/IFR, showers with embedded thunderstorms.
Thursday and Friday...VFR, with periodic rounds of rain/embedded
thunderstorms and attendant MVFR.
Saturday...Mainly VFR. with a chance of showers across the Southern
Tier.

&&

.MARINE...
Surface high pressure over the Hudson Bay will maintain light winds
and waves this afternoon and into the first half of tonight.

The latter half of tonight a tightening pressure gradient between
the surface high to our north and low pressure tracking northeast
towards the lower lakes will lead to strengthening easterlies across
the western end of Lake Ontario. This will lead to Small Craft
conditions Wednesday as the low tracks towards and then across the
forecast area.

Wednesday night, low pressure will drag its cold front across the
area as it tracks east across the region. Relaxing of the pressure
gradient behind the departing low will allow winds and waves to
gradually diminish with sub-advisory conditions expected into
Thursday.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...None.
MARINE...None.

&&

SYNOPSIS...AR
NEAR TERM...AR
SHORT TERM...RSH
LONG TERM...RSH
AVIATION...AR
MARINE...AR
Hazardous weather outlook, Apr 30, 4:27 AM EDT, 10 hours before
Hazardous Weather Outlook
National Weather Service Buffalo NY
427 AM EDT Tue Apr 30 2019

NYZ001>008-010>014-019>021-085-010830-
Niagara-Orleans-Monroe-Wayne-Northern Cayuga-Oswego-Jefferson-Lewis-
Northern Erie-Genesee-Wyoming-Livingston-Ontario-Chautauqua-
Cattaraugus-Allegany-Southern Erie-
427 AM EDT Tue Apr 30 2019

This Hazardous Weather Outlook is for western and north central New
York.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-010830-
Upper Niagara River and Buffalo Harbor-
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
Lower Niagara River-
Lake Ontario nearshore waters from the Niagara River to Hamlin Beach-
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence
River-
Lake Ontario open waters from the Niagara River to Hamlin Beach-
Lake Ontario open waters from Hamlin Beach to Sodus Bay-
Lake Ontario open waters from Sodus Bay to Mexico Bay-
Lake Ontario open waters from Mexico Bay to the Saint Lawrence River-
Saint Lawrence River from Cape Vincent to Ogdensburg-
Saint Lawrence River from Ogdensburg to Saint Regis-
427 AM EDT Tue Apr 30 2019

This Hazardous Weather Outlook is for the New York waters of Lake
Erie, Lake Ontario, and the Saint Lawrence River.

.DAY ONE...Today and tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

Nearby

Small Craft Advisories in New York, 2019Every small craft advisory in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.